Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Motivation. Kind of at a loss

Posted by Justherself54 on June 2, 2007, at 20:15:10

In reply to Re: Motivation. Kind of at a loss Sandra62, posted by lymom3 on May 31, 2007, at 20:57:48

Lexapro helped me greatly with depression, however, as always with SSRI's it pooped out on me.

However, I was very unmotivated on Lexapro..lethargic and apathetic..have just started Parnate and can't believe after 4 days how much more motivated I am..worked all day in the yard..something I had no interest in a month ago..

From what I've read, in some people, Lexapro does cause apathy..maybe discuss this with your pdoc..glad to hear you're feeling better!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:760528
URL: http://www.dr-bob.org/babble/20070524/msgs/760954.html